# SDR USAA2014050600004

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 62,265 hours, 42,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROW 9 - 8 - 7 INOPERATIVE.  FOUND EMERGENCY BATTERY CHARGER, M1479, BAD.  REPLACED BATTERY CHARGER, M1479, IAW AMM 33-51-51, OPERATIONS CHECKED OK.
